Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Should Someone With Hiv Take Compazine

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women and HIV/AIDS

...years passed, women have emerged asanother group hard hit by the AIDS epidemic. Even though more men than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means that about one infour Americans living with HIV are women. HIV has also become the thirdmost-deadly...
Ask the Experts

Side effects from Combivir

My partner is on 28 days of combivir after exposure to blood of a person whose HIV status is unknown. He is experiencing pretty intense nausea from the meds, as to be expected. They told him to eat a lot of yogurt. In this instance, why are they...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Combivir can cause stomach cramps and nausea. Anti nausea meds like compazine or reglan can decrease the symptoms for some patients. I haven't seen data clearly proving that probiotic foods help GI symptoms Read more »

PEP

Hi Dr. Bob. Quick question on the PEP. My partner is negative. I have pretty muched maintained a undetectable VL and cd4 of over 650. I noticed the other night that when i took the condom off it had a torn hole in it. Being in the medical...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...have recommended the enema, as they could be traumatizing to the delicate anal-rectal tissues and thereby increase the risk of HIV transmission. I would agree PEP is warranted and the sooner PEP is begun after an HIV exposure the better chance it... Read more »

How to manage side effects of Kaletra and Combivir

I pinched myself with a needle in th OR. They prescribed Kaletra and Combivir for a month (prevention of HIV). I have been on it for 5 days and I feel very weak and with alot of Nausea. What can I do to feel beter while I take these medications?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...taper down over the first several weeks. Remaining well hydrated may help some. Follow-up with either employee health or the HIV clinic at your hospital may allow for further evaluation and helpful suggestions. KH Read more »

Why should I care???

Dear Doctor, I am a 41 yr old male who is HIV positive. I have no love life but work and I drink a lot and take HIV meds, Sustiva combivir Zoloft advair are the main meds besides vitamins. I vomited 3 times this evening and have been doing this...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Some patients remain sensitive to the nausea due to certain HIV medications (such as the AZT in Combivir). There are also a variety of non-HIV related potentiral causes for nasuea/stomach problems. Read more »
Articles
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

...Subpopulation Estimates from the HIV Incidence Surveillance System -- United States, 2006. MMWR . 2008; 57(36):985-989. HIV and AIDS Diagnoses 4 and Deaths At some point in life, 1 in 36 Hispanic/Latino men will be diagnosed with... Read more »
The Body

Coping With an HIV/AIDS Diagnosis

...just celebrate my life and beat it. That was my choice." Click here to read or listen to how other people disclosed their HIV status. D'Jaun Black Diagnosed in 2004 "Being HIV positive has been the greatest adventure I've ever... Read more »
Connect With Others

I am sooo sad today

Posted by Mix, 10 Replies
I knew that one day I would have to start the meds but I never thought it would be so soon. Went for my lab results today and my doctor dropped the bombshell. My CD4 count has dropped drastically (from 380 to 219 ) and i have to start my meds A.S.P.... Read more »

I'm an HIV mother looking for friends

Posted by Anonymous, 4 Replies
...Hi there, I'm an HIV mother looking for friends to share thoughts, stories and encouragement with. Why don't you contact me. Read more »

Workplace issues and HIV/AIDS

Posted by ScotCharles
...http://www.thebody.com/workplace.html Check out this link for workplace issues with HIV/AIDS. It is very thorough. Read more »

HIV/AIDS Blogging/Blogs

Posted by DaveyBoy, 2 Replies
...Blog is online (web based) journal or small blurbs people can read or comment. My HIV/AIDS blog is on http://hiv-aids.blog-city.com Other POZ blogz on http://www.HIVforum.com/blogs/ Read more »